# SDR DALA2020022091271

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,483 hours, 29,081 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bar
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 7205342) DOOR 1R FAILED TO ARM WHEN CLOSED. CORRECTIVE ACTION: RE ATTACHED SLIDE BAR PER B-757 AMM 52-11-02. VERIFIED PIN REMOVED. DID NOT INSTALL PIN. REINSTALLED COVER.
